# SDR ASAA1159146

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,276 hours, 5,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE VERTICAL WEB CRACKED ON FORWARD SIDE AT FASTENER HOLES.  REMOVED AND REPLACED CRACKED BRACKET IAW B737 700 SRM 51 40 02.  NO DAMAGE TO WEB.
